# SDR AU980765

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Stbros SD360
- Engine: Pwa PT6A67R
- Propeller: Hartzl HCA6A3
- System (JASC): 3242 · Brake
- Part: Brake Cable
- Part number: SD3490541
- Condition: Separated
- Location: Brake Assy
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) EMERGENCY BRAKE ACCUMULATOR CABLE SEPARATED FROM THE ACTUATING HANDLE CAUSING THE EMERGENCY BRAKE SYSTEM TO REMAIN ACTIVATED.  PART TOTAL CYCLES:  7,293.
